# SDR DHL2001805012

- Difficulty date: May 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2587909903
- Part serial: 9023122
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TRACK GLIDESLOPE.  1 DOT OUTSIDE 5 MI, 1.5 DOT INSIDE 5 MI.  REMOVED AND REPLACED HORIZON FLT INDICATOR.  OPERATIONAL CHECK FOUND GOOD.  OK FOR SERVICE (F/O SIDE).
